# SDR VNAA0301018

- Difficulty date: January 18, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 20,183 hours, 18,001 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE CREW RECEIVED A OPEN DOOR INDICATION ON THE RED WARNING PANEL FOR THE PASSENGER DOOR.  THERE WAS NO LOSS OF PRESSURE AND THE DOOR WAS SECURE.  FLIGHT 4195 THEN DIVERTED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE 8MC OVER THE CENTER PROXIMITY SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
